Axissymmetric Free Surface Seepage
Numerische Mathematik, Tome 40 (1982), pp. 143-168
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
free surface axisymmetric seepage, iteration scheme, Baiocchi transformation, singularity
@article{NUMA_1982__40_132822,
author = {J.M. Sloss and J. Remar and J.C. Jr. Bruch},
title = {Axissymmetric {Free} {Surface} {Seepage}},
journal = {Numerische Mathematik},
pages = {143--168},
year = {1982},
volume = {40},
zbl = {0494.76097},
url = {http://geodesic.mathdoc.fr/item/NUMA_1982__40_132822/}
}
J.M. Sloss; J. Remar; J.C. Jr. Bruch. Axissymmetric Free Surface Seepage. Numerische Mathematik, Tome 40 (1982), pp. 143-168. http://geodesic.mathdoc.fr/item/NUMA_1982__40_132822/